Hello everyone! I have been lurking for a while now but took my final steps to get off the pills last week. I am on DAY 5 of being 100% clean and sober!!! And I am feeling great! If not a tad odd. This seems so...new! ;)
To the person who told me about Hylands Leg Cramp Tablets, you are a GENUIS! If anyone is suffering with the creepy-crawlies and kicking the **** out of their significant others while desperately tring to sleep, this stuff is a god send. I finally found it in The Vitamin Shoppe. I also started taking multi-vitamins which also may have helped some of the w/d symptoms, but it's the Hylands Leg Cramp Tablets that I believe saved me this weekend. So THANK YOU!
That's definitely a symptom of withdrawals that makes alot of people go back to taking pills. That's the worst symptom to me anyways. I hate it. Literally makes me feel like something is crawling inside of my skin. Not only my legs but my whole body. I don't wanna ever go through those types of withdrawals again!!! Well good luck in your recovery, you're doing great!!
Oh yeah, I also felt the crawlies during the day too, not just at night. And not just in my legs but arms! Best part, you can take the Hylands anytime! It does not induce sleep so it's an anytime aid. I took them all day on days 3 and 4 of c/t, which for me were my worst days. I brought the bottle with me today as a just in case (I'm at work) but I have not had ONE episode or anxiety or creepy-crwalies or anything. I can barely believe it to be perfectly honest! And rx strength ibuprophin really is keeping my knee pain at bay. Who knew? ; )
Ok i called my pharmacy to ask about what they have for leg cramps and they told they had to pull all those meds and a dr has to call them in or prescibe but...he is going to try to check the pc there and see what he can find for it...so if its something i havent seen you guys mention and it works ill let you all know ok. thanks guys
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.